Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain when changing posture. Stopped Rosuviastatin and Silendenfil. Should I take rest?

Hi, For the last one 20 days I am having sever pain (after some 5 miles hike which I do normally) when -from standing to sitting position at the side of hip -from sleeping to standing position internal thighs (most when I wake up) - take few minutes to stand straight from sitting position -my posture seems to to lean to right - I stopped all medication ( Rosuviastatin 5 mg, silendenfil 50mg) - Pain has subsided from severe to moderate. -I am getting some relief after massage How long it will take to come back to normal? should I take complete rest with workout? I am 59 years with goo health (slightly above normal BP and Chlestorol - HDL is very low)
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden and sharp pain in the hip that you are having could be due to a side effect of the drug you are taking - rosuvastatin or a muscle spasm in the area. Since you have stopped taking the drug, the symptoms should improve in next few days.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor